# SDR 96ZZZM1244

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: 61105340534
- Condition: Ruptured
- Location: Rudder Accum
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF MIA, NOTED LOSS OF HYDRAULIC QUANTITY.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED A RUPTURED HOSE ON THE RUDDER ACCUMULATOR.  REPLACED HOSE, SERVICED HYD SYSTEM AND RETURNED AIRCRAFT TO SERVICE.  (M)
